# SDR SIMA201016805

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 17,312 hours, 12,588 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895001
- Part serial: 5594
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3844 DURING THE CLIMB THE CREW REPORTED THE PROXIMITY SYSTEM FAULT 1 MESSAGE CAME ON WITH THE GEAR UP AND WENT AWAY WITH GEAR DOWN AND LOCKED AND WITH THE FLAPS EXTENDED.  THE CAPTAIN AND DISPATCHER MADE THE DECISION FOR THE AIRCRAFT TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR POSITION PROXIMITY SENSOR (PX24) IAW CRJ700 MM 32-61-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
